MAUDE Adverse Event Report: OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS200
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used in treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The lot number was not provided by the customer, therefore the device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.However, following controls are in place to mitigate the reported product issue.Per qa procedure (destino steerable guiding sheath in-process and final inspection).Sample size: first 5 good shots and 5 last shots of the lot, inspect 100%.Using 10 x microscope, verify presence of two (2) flush holes 180º ± 3° apart at distal tip.Reject if device holes are required but not present or are incorrectly aligned.With naked eye, inspect outer hub for loose or embedded fm.With naked eyes, inspect outer hub for cracks, sinking, or unfilled areas and reject hubs that are not smooth because of those reasons.The instructions for use (ifu) direx steerable sheath to verify deflecting and straightening of the distal section of the steerable sheath using the handle of the sheath.Refer to "deflecting and straightening the steerable sheath" for instructions.When the desired deflection point or site access is achieved, turn the locking button clockwise into the locked position.Caution: to ensure retention of the desired deflection position(s), avoid contact with the "locking" mechanism that may cause the sheath to change deflection shape.Deflect the sheath only with the provided dilator inside or without any device inserted.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that a direx steerable sheath was used in a procedure.However it was noted that during the procedure a unspecified sheath complication occurred during the procedure.It was further reported on 21jun2021 that during the case a sheath complication occurred while the patient was on the table; two of the sheaths ports were not able to flush.The third sheath was used.No known patient complications.No additional information available.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DIREX¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key12421798
Report Number1035166-2021-00092
Device Sequence Number11856567
Product Code DYB
UDI-Device Identifier08714729858928
UDI-Public08714729858928
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004DS200
Device Catalogue NumberM004DS200
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown